# SDR SWIA200717773

- Difficulty date: January 31, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 11,261 hours, 9,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMERGENCY LIGHT INOP, RELAMPED CABIN FORWARD OVERHEAD EMERGENCY LIGHT IAW MM 33-51-00.  OPERATIONAL CHECKS GOOD.
